# SDR DALA2019092005479

- Difficulty date: September 19, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 83,729 hours, 10,785 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Ground A/C
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1608; FLIGHT 2353 - DIVERTED - CREW REPORTED CABIN ALTITUDE WARNING SOUNDED AND CABIN ALTITUDE AT 10.5K. OPERATIONAL DECISION MADE TO MANUALLY DEPLOY MASKS AND TO DIVERT TO TAMPA DUE TO EXCESSIVE CABIN ALTITUDE. CORRECTIVE ACTION: AFTER INSPECTION OF LEFT PACK FOUND GROUND AIR CONNECTOR DUCT LEAKING, RECONNECTED SEALS AND CLAMP AND FOUND RIGHT PACK AT LOW FLOW CONTROL VALVE DUCT PERRY SEALS MISSING. REPLACED SEALS ON DUCTS. SYSTEM OPERATION IS NORMAL.
